칼슘통로차단제 중독의 치료
Treatments of Calcium Channel Blocker Overdose
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Pharmaceutical agents are the most common causes of poisoning in Korea. Calcium channel blockers (CCBs) are commonly used in Korea for the management of hypertension and other cardiovascular diseases, but are associated with a risk of mortality due to overdose. Due to the frequent fatalities associated with CCB overdose, it is essential that the emergency physician is capable of identifying CCB intoxication, and has the knowledge to manage CCB overdose. This article reviews the existing clinical guidelines, retrospective studies, and systematic reviews on the emergency management of CCB overdose. The following are the varied treatments of CCB overdose currently administered. 1) For asymptomatic patients: observation with enough time and decontamination, if indicated. 2) For symptomatic patients: infusion of calcium salt, high dose insulin therapy, and vasopressor (norepinephrine) or atropine for bradycardia. 3) For patients refractory to the first line therapy or with refractory shock or impending arrest: lipid emulsion therapy and extracorporeal membrane oxygenation. 4) As adjunct therapy: phosphodiesterase inhibitors, glucagon, methylene blue, pacemaker for AV block. Small CCB ingestion is known to be fatal for pediatric patients. Hence, close observation for sufficient time is required.
Abstract
Pharmaceutical agents are the most common causes of poisoning in Korea. Calcium channel blockers (CCBs) are commonly used in Korea for the management of hypertension and other cardiovascular diseases, but are associated with a risk of mortality due to overdose. Due to the frequent fatalities associated with CCB overdose, it is essential that the emergency physician is capable of identifying CCB intoxication, and has the knowledge to manage CCB overdose. This article reviews the existing clinical guidelines, retrospective studies, and systematic reviews on the emergency management of CCB overdose. The following are the varied treatments of CCB overdose currently administered. 1) For asymptomatic patients: observation with enough time and decontamination, if indicated. 2) For symptomatic patients: infusion of calcium salt, high dose insulin therapy, and vasopressor (norepinephrine) or atropine for bradycardia. 3) For patients refractory to the first line therapy or with refractory shock or impending arrest: lipid emulsion therapy and extracorporeal membrane oxygenation. 4) As adjunct therapy: phosphodiesterase inhibitors, glucagon, methylene blue, pacemaker for AV block. Small CCB ingestion is known to be fatal for pediatric patients. Hence, close observation for sufficient time is required.
참고문헌 (40)
- 정성필, "2016년 응급실 손상환자 심층조사 자료를 이용한 중독 환자의 분석", 대한임상독성학회지, 15(2), pp.86~93 (2017), 대한임상독성학회[DOI]
- Bronstein AC, "Annual report of the American Association of Poison Control Centers’ National Poison Data System (NPDS): 29th Annual Report", Clin Toxicol (Phila), 50, pp.911~1164 (2012)
- Correia MS, "A 10-year review of single medication double-dose ingestions in the nation’s largest poison control system", Clin Toxicol(Phila), 57, pp.31~35 (2019)
- Kerns W, 2nd, "Management of beta-adrenergic blocker and calcium channel antagonist toxicity", Emerg Med Clin North Am, 25, pp.309~331 (2007)
- St-Onge M, "Experts Consensus Recommendations for the Management of Calcium Channel Blocker Poisoning in Adults", Crit Care Med, 45(3), pp.e306~e315 (2017)
- Rietjens SJ, "Practical recommendations for calcium channel antagonist poisoning", Neth J Med, 74, pp.60~67 (2016)
- Stephen VS, "Emergency management of calcium channel blocker overdose", S Afr Med J, 109, pp.635~638 (2019)
- Bartlett JW, "Management of Calcium Channel Blocker Toxicity in the Pediatric Patient", J Pediatr Pharmacol Ther, 24, pp.378~389 (2019)
- Graudins A, "Calcium channel antagonist and beta-blocker overdose : antidotes and adjunct therapies", Br J Clin Pharmacol, 81, pp.453~461 (2016)
- Jang DH, "Toxin-induced cardiovascular failure", Emerg Med Clin North Am, 32, pp.79~102 (2014)
- St-Onge M, "Treatment for calcium channel blocker poisoning: a systematic review", Clin Toxicol(Phila), 52, pp.926~944 (2014)
- Shenoy S, "Management of calcium channel blocker overdoses", J Hosp Med, 9, pp.663~668 (2014)
- Marraffa JM, "Antidotes for toxicological emergencies : a practical review", Am J Health Syst Pharm, 69, pp.199~212 (2012)
- Skoog CA, "Are vasopressors useful in toxin-induced cardiogenic shock?", Clin Toxicol(Phila), 55, pp.285~304 (2017)
- Engebretsen KM, "High-dose insulin therapy in beta-blocker and calcium channel-blocker poisoning", Clin Toxicol(Phila), 49, pp.277~283 (2011)
- 정성필, "급성 칼슘통로차단제 중독에서 고용량 인슐린", 정상혈당치료의 효과: 체계적 고찰, 2015, pp.13(2), 103~110[DOI]
- Krenz JR, "An Overview of Hyperinsulinemic-Euglycemic Therapy in Calcium Channel Blocker and beta-blocker Overdose", Pharmacotherapy, 38, pp.1130~1142 (2018)
- 하대명, "베라파밀 중독의 쥐 모델에서 지방에멀젼 정맥주사의 효과", 대한임상독성학회지, 16(1), pp.9~14 (2018), 대한임상독성학회[DOI]
- Myung J, "Effect of intralipid emulsion in the patient with acute poisoning : a systematic review", J Korean Soc Clin Toxicol, 13, pp.1~10 (2015)
- Gosselin S, "Evidence-based recommendations on the use of intravenous lipid emulsion therapy in poisoning", Clin Toxicol(Phila), 54, pp.899~923 (2016)
- Ozcan MS, "Intravenous lipid emulsion for the treatment of drug toxicity", J Intensive Care Med, 29, pp.59~70 (2014)
- American College of Medical Toxicology, "ACMT position statement : Guidance for the use of intravenous lipid emulsion", J Med Toxicol, 13, pp.124~125 (2017)
- de Lange DW, "Extracorporeal membrane oxygenation in the treatment of poisoned patients", Clin Toxicol(Phila), 51, pp.385~393 (2013)
- 이시진, "급성 중독에서 체외순환보조장치의 적용", 대한임상독성학회지, 16(2), pp.86~92 (2018), 대한임상독성학회[DOI]
- Warrick BJ, "A systematic analysis of methylene blue for drug-induced shock", Clin Toxicol(Phila), 54, pp.547~555 (2016)
- Euwema MS, "Deadly Single Dose Agents. StatPearls" (2020), StatPearls Publishing LLC
- Ranniger C, "Are one or two dangerous? Calcium channel blocker exposure in toddlers", J Emerg Med, 33, pp.145~154 (2007)
- Arroyo AM, "Calcium channel blocker toxicity", Pediatr Emer Care, 25, pp.532~541 (2009)
- Reuter-Rice KE, "Conventional and Unconventional Lifesaving Therapies in an Adolescent With Amlodipine Ingestion", Crit Care Nurse, 36, pp.64~69 (2016)
- Nimbalkar SM, "Near fatal case of amlodipine poisoning in an infant", Indian J Pediatr, 80, pp.513~515 (2013)
- Spiller HA, "Amlodipine fatality in an infant with postmortem blood levels", J Med Toxicol, 8, pp.179~182 (2012)
- Lo JC, "A retrospective review of whole bowel irrigation in pediatric patients", Clin Toxicol(Phila), 50, pp.414~417 (2012)
- St-Onge M, "L-Carnitine for the treatment of a calcium channel blocker and metformin poisoning", J Med Toxicol, 9, pp.266~269 (2013)
- Dogan M, "Tarka(R)overdose in a young child", Hum Exp Toxicol, 30, pp.1392~1398 (2011)
- 정재한, "Extracorporeal Membrane Oxygenation and Continuous Renal Replacement Therapy for Treatment of Calcium Channel Blockers, Angiotensin II Receptor Blockers, and Metformin Overdose", 대한임상독성학회지, 16(2), pp.165~171 (2018), 대한임상독성학회[DOI]
- Kumar K, "Critical Management of Severe Hypotension Caused by Amlodipine Toxicity Managed With Hyperinsulinemia", Euglycemia Therapy Supplemented With Calcium Gluconate, Intravenous Glucagon and Other Vasopressor Support : Review of Literature, 2018, pp.9, 46~49
- Miranda CH, "Cardiac rhythm disturbances associated with amlodipine acute intoxication", Cardiovasc Toxicol, 12, pp.359~362 (2012)
- Charpentier C, "Verapamil intoxication : beware of the delayed effect", Arch Pediatr, 21, pp.1344~1347 (2014)
